

International Partnership for Hydrogen and Fuel Cells in the Economy

36th IPHE Steering Committee Meeting Agenda (DRAFT)

Tuesday 16th & Wednesday 17th of November 2021 Virtual Meeting

Agenda Schedule is in Eastern Standard Time / Central European Time / Japan Standard Time

Venue:
IPHE Video Account

36th Steering Committee Meeting of the IPHE Day 1: Tuesday 16th of November 2021

1. Opening and Welcome - IPHE SC: IPHE Delegates		
07:00/13:00/21:00 (15min)	1.1. Opening: Chair, Noé van HULST	
	1.2. Roundtable Introductions: Brief introductions by Country delegates	
2. International Initiatives Session: A Summary of actions by International Hydrogen Initiatives with a focus on the latest developments including COP26 announcements. Issue: What opportunities are there to lever and collaborate with international initiatives to meet IPHE goals and objectives.		
07:15/13:15/21:15 (45min)	2.1. International Energy Agency: José BERMUDEZ, Energy Technology Policy Division, IEA (8min)	
	2.2. Hydrogen Energy Ministerial: Yukari HINO, Director, Advanced Energy Systems & Structure Division, HFC Strategy Office, Japan Ministry of Economy, Trade and Industry (4min)	
	2.3. Clean Energy Ministerial H2 Initiative: Sunita SATYAPAL, Director, Hydrogen and Fuel Cell Technologies Office, United States Department of Energy (4min)	
	2.4. Mission Innovation Clean H2 Mission: Sunita SATYAPAL, Director, Hydrogen and Fuel Cell Technologies Office, United States Department of Energy (4min)	
	2.5. 26 th Conference of the Parties: Iona MYLEK, Head, Hydrogen Strategy, United Kingdom Department for Business, Energy & Industrial Strategy (4min)	
	2.6. International Renewable Energy Agency: Tim KARLSSON, IPHE Secretariat (2min)	
	2.7. World Economic Forum – Accelerating Clean Hydrogen: Tim KARLSSON, IPHE Secretariat (2min)	
	Extended Discussion: Implications for Actions by the IPHE (15min).	



INTERNATIONAL PARTNERSHIP FOR HYDROGEN AND FUEL CELLS IN THE ECONOMY

3. Reports: Working Groups and Task Forces: Summary update by WGs and TFs on Objectives, Actions, and Next Steps. SC to provide Strategic Direction for Action. Up to 12min Presentation; 8min Q&As for Clarification		
08:00/14:00/22:00 (80min)	3.1. Regulations, Codes, Standards & Safety (RCSS) WG – Gaps Analysis: Pietro MORETTO, WG Co-Lead, Energy Transport and Climate Directorate, Joint Research Centre, European Commission; Laura HILL, WG Co-Lead, Hydrogen and Fuel Cell Technologies Office (HFTO), United States (U.S.) Department of Energy (DOE)	
	3.2. Education & Outreach WG – Actions and Plans: Greg KLEEN, WG Co-Lead, HFTO, U.S. DOE; Cosmas CHITEME, WG Co-Lead, Director: Hydrogen and Energy, Department of Science & Innovation, South Africa; Eric BARKER, WG Co-Lead, Clean Technologies, Clean Growth Hub, Innovation, Science and Economic Development Canada	
	Early Career Network Update: Member of Leadership Team, Early Career Network	
	3.3. Hydrogen Production Analysis (H2PA) TF – Actions and Next Steps: Laurent ANTONI, TF Co-Lead, Program Manager, CEA – LITEN; Sunita SATYAPAL, Co-Lead, Director, HFTO, U.S. DOE; Tudor CONSTANTINESCU, Co-Lead, Principal Advisor to the Director General, DG Energy, European Commission	
	3.4. Hydrogen Trade Rules (H2TR) TF – Actions and Next Steps: J.D. (Han) FEENSTRA, Senior Policy Advisor, Ministry of Economic Affairs and Climate Policy, The Netherlands; Stefan OBERHOLZER, Hydrogen and Fuel Cells Programme, Swiss Federal Office of Energy	
	Hydrogen Trade Rules Working Paper Presentation by E4Tech: Adam CHASE, Director, E4Tech; Charlotte KIRK, Principal Author of Working Paper, E4Tech	
09:20/15:20/23:20 (40min)	3.5. Discussion: Directions and Next Steps for the WGs and TFs	
10:00/16:00/00:00	Close of Day 1 of the IPHE SC Meeting	



INTERNATIONAL PARTNERSHIP FOR HYDROGEN AND FUEL CELLS IN THE ECONOMY

36th Steering Committee Meeting of the IPHE

Day 2: Wednesday 17th of November 2021

Day 2: Wednesday 17 " of November 2021		
4. Welcome to Day 2: IPHE Delegates (Closed Session)		
07:00/13:00/21:00 (5min)	4.1. Welcome by the Chair	
5. Roundtable: Country Updates		
07:05/13:05/21:05 (80min)	 5.1. Country Updates: Verbal Updates (4min) on key developments in Member Countries (use up to 3 slides to guide comments); Full Country Updates Sessions will continue, providing detailed presentations and additional time for Q&As, past Sessions available on the IPHE Webinar site; Country Update Reports and Country Update slides posted on the 36th SC Meeting Webpage. 	
6. IPHE Business: Update by the Secretariat		
08:25/14:25/22:25 (10min)	 6.1. Minutes of the 35th IPHE SC Meeting (Decision Item) 6.2. IPHE Summary of Actions 6.3. Financial Status Report 6.4. Potential New Members: Approval Approach: Conference Call Presentation and Q&A Confirmation of Consensus via email Israel Columbia Morocco Oman Saudi Arabia United Arab Emirates 	
7. Review of Decisions and Actions		
08:35/14:35/22:35 (45min)	7.1. Review of Decisions and Actions	
8. IPHE: Future Meetings		
09:20/15:20/23:20 (10min)	 8.1. Upcoming Meetings: 37th SC Meeting in Q2 2022 – TBC Costa Rica 38th SC Meeting in Q4 2022 – Open 	
09:30/15:30/23:30	Steering Committee Meeting Adjourns	



INTERNATIONAL PARTNERSHIP FOR HYDROGEN AND FUEL CELLS IN THE ECONOMY

IPHE Task Forces' Follow-Up Meetings Thursday 18 November 2021

Given the decisions by the SC, review and confirm the next steps for each TF.

Hydrogen Production Analysis (Calendar Invitation sent by Tim KARLSSON)

Time: 07:00 - 08:00 EST 13:00 - 14:00 CET 21:00 - 22:00 JST IPHE Delegates Only

Hydrogen Trade Rules (Calendar Invitation sent by Tim KARLSSON)

Time: 08:30 – 09:30 EST 14:30 – 15:30 CET 22:30 – 23:30 JST IPHE Delegates Only

IPHE Working Groups' Follow-Up Meetings Friday 19 November 2021

Given the decisions by the SC, review and confirm the next steps for each of the WGs.

Regulations Codes Standards and Safety (Calendar Invitation sent by Tim KARLSSON)

Time: 07:00 - 08:00 EST 13:00 - 14:00 CET 21:00 - 22:00 JST IPHE Delegates Only

Education & Outreach (TBC)

Time: 08:30 - 09:30 EST 14:30 - 15:30 CET 22:30 - 23:30 JST IPHE Delegates Only